Volume 5, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Some surface subgroups survive surgery

Daryl Cooper and Darren D Long

Geometry & Topology 5 (2001) 347–367
Bibliography
1 F Bonahon, Bouts des variétés hyperboliques de dimension 3, Ann. of Math. $(2)$ 124 (1986) 71 MR847953
2 , The Smith conjecture, Pure and Applied Mathematics 112, Academic Press (1984) MR758459
3 S A Bleiler, C D Hodgson, Spherical space forms and Dehn filling, Topology 35 (1996) 809 MR1396779
4 R D Canary, D B A Epstein, P Green, Notes on notes of Thurston, from: "Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)", London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 3 MR903850
5 D Cooper, D D Long, Virtually Haken Dehn-filling, J. Differential Geom. 52 (1999) 173 MR1743462
6 D Cooper, D D Long, A W Reid, Essential closed surfaces in bounded 3–manifolds, J. Amer. Math. Soc. 10 (1997) 553 MR1431827
7 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. $(2)$ 125 (1987) 237 MR881270
8 M P do Carmo, Riemannian geometry, Mathematics: Theory & Applications, Birkhäuser (1992) MR1138207
9 S R Fenley, Quasi-Fuchsian Seifert surfaces, Math. Z. 228 (1998) 221 MR1630563
10 J Hempel, 3–Manifolds, Ann. of Math. Studies 86, Princeton University Press (1976) MR0415619
11 W Jaco, Lectures on three-manifold topology, CBMS Regional Conference Series in Mathematics 43, American Mathematical Society (1980) MR565450
12 T Li, Immersed essential surfaces in hyperbolic 3–manifolds, Comm. Anal. Geom. 10 (2002) 275 MR1900752
13 W P Thurston, Three-dimensional geometry and topology. Vol. 1, Princeton Mathematical Series 35, Princeton University Press (1997) MR1435975